MathSciNet Relay Station
MathSciNet bibliographic data
MR1363461 16P10 (47D25)
Fuller, K. R.; Nicholson, W. K.; Watters, J. F. On $k$-reflexive representations of algebras. Proc. Amer. Math. Soc. 125 (1997), no. 1, 47–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement